Spectral sequences for quadratic pencils and the inverse spectral problem for the damped wave equation (Q1568996): Difference between revisions

From MaRDI portal
RedirectionBot (talk | contribs)
Removed claim: reviewed by (P1447): Item:Q371855
Import recommendations run Q6534273
 
(3 intermediate revisions by 3 users not shown)
Property / reviewed by
 
Property / reviewed by: Vyacheslav N. Pivovarchik / rank
 
Normal rank
Property / MaRDI profile type
 
Property / MaRDI profile type: Publication / rank
 
Normal rank
Property / full work available at URL
 
Property / full work available at URL: https://doi.org/10.1016/s0021-7824(99)00135-x / rank
 
Normal rank
Property / OpenAlex ID
 
Property / OpenAlex ID: W2053209775 / rank
 
Normal rank
Property / Recommended article
 
Property / Recommended article: Q3006840 / rank
 
Normal rank
Property / Recommended article: Q3006840 / qualifier
 
Similarity Score: 0.7622443
Amount0.7622443
Unit1
Property / Recommended article: Q3006840 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3089631 / rank
 
Normal rank
Property / Recommended article: Q3089631 / qualifier
 
Similarity Score: 0.7015802
Amount0.7015802
Unit1
Property / Recommended article: Q3089631 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Spectral gaps resulting from periodic perturbations of a class of Jacobi operators / rank
 
Normal rank
Property / Recommended article: Spectral gaps resulting from periodic perturbations of a class of Jacobi operators / qualifier
 
Similarity Score: 0.6967805
Amount0.6967805
Unit1
Property / Recommended article: Spectral gaps resulting from periodic perturbations of a class of Jacobi operators / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3692082 / rank
 
Normal rank
Property / Recommended article: Q3692082 / qualifier
 
Similarity Score: 0.686734
Amount0.686734
Unit1
Property / Recommended article: Q3692082 / qualifier
 
Property / Recommended article
 
Property / Recommended article: On the asymptotic behavior of certain infinite-dimensional recurrence sequences / rank
 
Normal rank
Property / Recommended article: On the asymptotic behavior of certain infinite-dimensional recurrence sequences / qualifier
 
Similarity Score: 0.68609595
Amount0.68609595
Unit1
Property / Recommended article: On the asymptotic behavior of certain infinite-dimensional recurrence sequences / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3638675 / rank
 
Normal rank
Property / Recommended article: Q3638675 / qualifier
 
Similarity Score: 0.68547463
Amount0.68547463
Unit1
Property / Recommended article: Q3638675 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3363980 / rank
 
Normal rank
Property / Recommended article: Q3363980 / qualifier
 
Similarity Score: 0.6854189
Amount0.6854189
Unit1
Property / Recommended article: Q3363980 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q4734337 / rank
 
Normal rank
Property / Recommended article: Q4734337 / qualifier
 
Similarity Score: 0.6842945
Amount0.6842945
Unit1
Property / Recommended article: Q4734337 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3766343 / rank
 
Normal rank
Property / Recommended article: Q3766343 / qualifier
 
Similarity Score: 0.68412644
Amount0.68412644
Unit1
Property / Recommended article: Q3766343 / qualifier
 
Property / Recommended article
 
Property / Recommended article: Q3702010 / rank
 
Normal rank
Property / Recommended article: Q3702010 / qualifier
 
Similarity Score: 0.68356997
Amount0.68356997
Unit1
Property / Recommended article: Q3702010 / qualifier
 

Latest revision as of 20:03, 27 January 2025

scientific article
Language Label Description Also known as
English
Spectral sequences for quadratic pencils and the inverse spectral problem for the damped wave equation
scientific article

    Statements

    Spectral sequences for quadratic pencils and the inverse spectral problem for the damped wave equation (English)
    0 references
    0 references
    22 June 2000
    0 references
    Let \(L(\lambda)=\lambda^2A+\lambda B+C\) be a quadratic operator pencil with selfadjoint operators \(A\), \(B\) and \(C\) defined on a dense subset of a Hilbert space. It is supposed that the spectrum of \(L(\lambda)\) is pure discrete (i.e. the spectrum consists of normal eigenvalues only). A sequence \(\Lambda\) of complex numbers is said to be admissible spectral sequence (a.s.s.) for \(L(\lambda)\) if there exists a triple of operators \(A\), \(B\), \(C\) (within a certain class) such that the spectrum of \(L(\lambda)\) coincides with \(\Lambda\). The author establishes conditions (necessary in the case of infinite dimensional Hilbert space) for a sequence to be a.s.s. These conditions are both necessary and sufficient in the case of finite dimensional space and weakly damped pencil (i.e. pencil such that \((By,y)^2<4(Ay,y)(Cy,y)\) for all \(y\) from the domain of \(L(\lambda)\)). In particular, the author gives necessary conditions for a sequence to be a.s.s. for the case of a weakly damped wave operator. For a complete collection see [\textit{G. M. Gubreev} and \textit{V. N. Pivovarchik}, Funct. Anal. Appl. 31, No. 1, 54-57 (1997); translation from Funkts. Anal. Prilozh. 31, No. 1, 70-74 (1997; Zbl 0907.34069), \textit{V. N. Pivovarchik}, J. Oper. Theory 38, No. 2, 243-263 (1997; Zbl 0895.34013), \textit{V. N. Pivovarchik}, ibid. 42, 189-220 (1999)].
    0 references
    Hermitian pencils
    0 references
    damped wave equation
    0 references
    Weyl's inequalities
    0 references
    selfadjoint operators
    0 references
    admissable spectral sequence
    0 references

    Identifiers

    0 references
    0 references
    0 references
    0 references
    0 references
    0 references
    0 references